# SDR ASAA2020020513051

- Difficulty date: February 1, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,972 hours, 8,014 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10131
- Condition: Damaged
- Location: Right
- Part time: 24,984 hours, 8,018 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED FOR OVERHEAT CONDITION. GROUNDED - YES. RIGHT PACK TRIP DURING GROUND OPERATION. DETERMINED 390 DEGREE COMPRESSOR DISCHARGE SWITCH DETECTED OVERHEAT. WITH BOROSCOPE CONFIRMED AIR CYCLE MACHINE DAMAGE. REPLACED THE R/H A/C PACK ACM REF B737-900 AMM 21-51-04/401. LEAK AND OPS CHECK PASS.
